HomeAnswersObstetrics and Gynecologyi pillMy cycle changed from 27 days to 41 days after taking I-pill. When should I expect my next period?

Can emergency pills cause delayed periods?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At December 3, 2023
Reviewed AtDecember 3, 2023

Patient's Query

Hello doctor,

Last month I took Ipill and I got withdrawal bleeding. My cycle changed from 27 days to 41 days and I got my period. And this month my partner inserted his penis and removed it after 5 seconds. When should I expect my period?

Kindly help.

Hello,

Welcome to icliniq.com.

I read your query and understand your concern. Your last cycle got disturbed because of the pill but most probably this cycle could be like your previous cycles which were 27 to 28 days and in such activities, it is very rare to cause pregnancy. Also, you had intercourse on quite a safe day of yours, do not worry about the pregnancy.

I hope this helps.

Patient's Query

Hello doctor,

Yes, doctor I did not take any pills, and the intercourse was just inserted and removed for 5 seconds, and just for 1 hour now I am having cramps in my abdomen. So there are no chances of pregnancy, right?

Hello,

Welcome back to icliniq.com.

There will not be a pregnancy and most probably you will get your period on your due date. The cramps could be a premenstrual symptom.

I hope it helps.

Patient's Query

Its 29th day of my cycle doctor yesterday evening i got thick white discharge and today still no periods..???
don't worry, within a week you will get your periods, normally also 1 week fluctuation occurs, and usually after ovulation vaginal discharge occurs ,, and it's its no smelly then no intervention needed... thank you !

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sanap Sneha Umrao
Dr. Sanap Sneha Umrao

Obstetrics and Gynecology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

sexual intercoursei pill

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy